MAUDE Adverse Event Report: BARD ACCESS SYSTEMS INTL DELUXE PULL PEG 20F; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES

BARD ACCESS SYSTEMS INTL DELUXE PULL PEG 20F; PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Model Number 000627
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, the investigation is inconclusive for the break and fluid leak, as no objective evidence has been provided to confirm any alleged deficiency with the feeding device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model 000627 feeding device allegedly experienced a break and fluid leak.This report was received from one source.The device was used in the patient.Age, weight, gender and status of the patient were not provided.

Brand Name
INTL DELUXE PULL PEG 20F
Common Device Name
PERCUTANEOUS ENDOSCOPIC GASTROSTOMY (PEG) FEEDING DEVICES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8528287
Report Number3006260740-2019-00951
Device Sequence Number13921029
Product Code KNT
UDI-Device Identifier00801741081071
UDI-Public(01)00801741081071
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000627
Device Catalogue Number000627
Device Lot NumberHUBX2521
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/18/2019
Patient Sequence Number1